| Model Number |
840 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an oxygen sensor that was out of range.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.A medtronic service engineer inspected the device and duplicated the reported condition.The oxygen sensor needed to be replaced.Repair has not been completed at this time.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the event.The oxygen o2 sensor was replaced and the ventilator was found to be in working condition.